# SDR SWAA2021082010038

- Difficulty date: August 20, 2020
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N8549Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63597
- Aircraft time: 9,628 hours, 4,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Receptacle
- Condition: Cracked
- Location: Camlock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CAMLOCK RECEPTACLE FLANGE CRACKED OFF FROM THE MOST FORWARD SECOND ONE DOWN FROM PANEL 192BL. / ACCOMPLISHED INTERIM REPAIR PER EA 20-153-01484. THIS IS A TEMPORARY REPAIR; REPAIR OR PORT REPLACEMENT MUST BE ACCOMPLISHED WITHIN 30 DAYS. P/N 149A7177-3. REF V012038.INSP:21358
